# SDR JJBA20200320012

- Difficulty date: March 20, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 32,885 hours, 21,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT FWD OF LH WING INOPERATIVE. R&R EXTERNAL EMERGENCY LIGHT LAMP FWD OF LH WING. OPS CHECK SAT
